RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 77, Issue 1, Pages 16–27 (Mi mz2465)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotics of the reduced logarithmic capacity of a narrow cylinder

I. I. Argatov

Admiral Makarov State Maritime Academy

Abstract: We consider the Dirichlet problem for the Laplace operator in the exterior of a narrow infinite cylinder with periodically varying directrix. The solution is sought in the class of functions logarithmically increasing as the distance from the cylinder is increased. The reduced logarithmic capacity is defined as a generalization of the logarithmic capacity (of the outer conformal radius).We construct and justify the asymptotics of the solution of the problem as the ratio of the diameter of the cross-section of the cylinder to its period tends to zero.

DOI: https://doi.org/10.4213/mzm2465

Full text: PDF file (211 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 77:1, 15–25

Bibliographic databases:

UDC: 517.946
Received: 21.02.2003

Citation: I. I. Argatov, “Asymptotics of the reduced logarithmic capacity of a narrow cylinder”, Mat. Zametki, 77:1 (2005), 16–27; Math. Notes, 77:1 (2005), 15–25

Citation in format AMSBIB
\Bibitem{Arg05}
\by I.~I.~Argatov
\paper Asymptotics of the reduced logarithmic capacity of a narrow cylinder
\jour Mat. Zametki
\yr 2005
\vol 77
\issue 1
\pages 16--27
\mathnet{http://mi.mathnet.ru/mz2465}
\crossref{https://doi.org/10.4213/mzm2465}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2158694}
\zmath{https://zbmath.org/?q=an:1077.35027}
\elib{http://elibrary.ru/item.asp?id=9140719}
\transl
\jour Math. Notes
\yr 2005
\vol 77
\issue 1
\pages 15--25
\crossref{https://doi.org/10.1007/s11006-005-0002-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000227418800002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20144373897}


Linking options:
  • http://mi.mathnet.ru/eng/mz2465
  • https://doi.org/10.4213/mzm2465
  • http://mi.mathnet.ru/eng/mz/v77/i1/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Argatov, II, “Acoustic diffraction by a thin soft torus”, Wave Motion, 45:6 (2008), 846  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:209
    Full text:97
    References:43
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020